Marxism, coloniality and ontological assumptions

Coleman, Lara Montesinos (2021) Marxism, coloniality and ontological assumptions. International Relations Journal, 35 (1). pp. 166-172. ISSN 0047-1178

[img] PDF - Published Version
Available under License Creative Commons Attribution.

Download (73kB)
Item Type: Article
Schools and Departments: School of Global Studies > International Relations
SWORD Depositor: Mx Elements Account
Depositing User: Mx Elements Account
Date Deposited: 23 Apr 2021 06:49
Last Modified: 23 Apr 2021 07:28
URI: http://sro.sussex.ac.uk/id/eprint/98625

View download statistics for this item

📧 Request an update